# SDR REXA2012040800473

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,011 hours, 14,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING OVER ROW 2 INOPERATIVE.  RELAMPED ROW 2 CEILING EMERGENCY LIGHT IAW AMM 33-51-16.  OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-801 CHECKED OK.  AIRCRAFT OK FOR SERVICE.
